Results 1 to 3 of 3
  1. #1
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    4,999

    Does Clomid Make You Sweat???

    For the past month I have been sweating like CRAZY!!!

    It started BEFORE I started Clomid therapy and AFTER I finished the T3. So what could it be???

    Is it possible I fucked up my Thyroid with the T3 I took and am therefore sweating a lot??? IS THIS A POSSIBILITY! Cuz that's scary!!!

    Also, I use deodarant once or twice a day, is it possible it's from the deodarant???

    Can ANYONE help me with this...i'm scared it might be something serious.

  2. #2
    Lattman's Avatar
    Lattman is offline Associate Member
    Join Date
    Sep 2002
    Location
    Montreal
    Posts
    179
    Yes it does make you sweat!

  3. #3
    yoshimat is offline New Member
    Join Date
    Dec 2002
    Posts
    21
    I never really noticed any difference. Maybe?

    It sure makes me emotional, like a damn woman.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •